# SDR SWAA084412

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 72,435 hours, 62,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Corroded
- Location: Bs 500 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE FRAME CORRODED AT BS 500, STR 27L TO STR 28L.  REPAIRED FRAME PER SRM.
